# SDR SWAA2024022644372

- Difficulty date: January 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380 400 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED BETWEEN BS380 TO BS400 AT LBL 13 AT FWD GALLEY AREA 2024-69071<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25;[02] REPLACED ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BETWEEN BS380 TO BS400 AT LBL 13 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9 AND DRAWING #143A5400; SHEET 140; REV-. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BETWEEN BS380 TO BS400 AT LBL 13 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9 AND DRAWING #143A5400; SHEET 140; REV-. SEE INDIVIDUAL SIGN OFF BELOW
